Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have tuberculosis. Having joint pain and vomit sensation after taking medicine. Worrisome

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
My sister(age 24) has positive TB.Just today she started taking her medicine for TB.After having tablet she is feeling vomiting sence,cold,Aching joints and urine with orange colour..

Is it anything to be worried.Please explain why is it so and what needs to be done.
Posted Tue, 26 Mar 2013 in Medicines and Side Effects
Answered by Dr. Das Arindam 14 minutes later

Thank you for posting a query.

Look, for tuberculosis, you sister is taking drugs like rifampicin, isoniazid, ethambutol and pyrazinamide. These are very much effective against tuberculosis bacteria.

But, these drugs have some side effects like gastrointestinal disturbances like nausea, vomiting, bloating. Peripheral neuritis, myalgia, orange color urine are all side effects of the drugs you are taking.

So, the condition is not harmful. You do not have to worry. She has to continue the drugs. So, give her ondansetron group of drug for prevention of vomiting. A lansoprazole group of drug should also be considered. It will lower the gastrointestinal problems. She has to take A multivitamin agent .

Consult with her treating doctor for the above mentioned drugs.

Hope this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor